# SDR A6WA200640045

- Difficulty date: January 23, 2006
- Submitted: March 29, 2006
- Operation: Air carrier
- Aircraft: N428AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7695
- Aircraft time: 7,386 hours, 6,515 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Rt Side,Fs621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO FLOOR SUPPORT RT SIDE AT FS 621 CRACKED .50 INCH LONG.  MAINTENANCE REPAIRED CARGO FLOOR SUPPORT AT FS 621.00 RT SIDE IAW REO.  (K)
